Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Sep 5, 2014, 7:46 PM EDT for Macomb County, Michigan. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2014, 7:46 PM EDT (23:46 UTC)
- Expired
- Sep 5, 2014, 8:48 PM EDT
- In force
- 62 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Macomb County, MI
The radar
The Detroit radar (KDTX), 46 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2114 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:09 PM EDT, 37 minutes earlier.
Area forecast discussion, Sep 5, 7:09 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 709 PM EDT FRI SEP 5 2014 .AVIATION... //DISCUSSION... A HIGH DEGREE OF INSTABILITY COMBINED WITH AN INBOUND COLD FRONT WILL MAINTAIN AN EXTENSIVE COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS ALL BUT THE MBS TERMINAL THROUGH THE LATTER HALF OF THE EVENING. STRONGEST STORMS WILL MAINTAIN A RISK FOR STRONG WIND GUSTS IN EXCESS OF 40 KNOTS...IN ADDITION TO TORRENTIAL DOWNPOURS. PERIODIC MVFR RESTRICTIONS CAN BE EXPECTED WITHIN THE HEAVIEST CELLS. SOME RENEWED FRONTAL FORCING WILL SUSTAIN THE CHANCE FOR ADDITIONAL SHOWERS...PERHAPS CONTAINING SOME EMBEDDED THUNDER INTO THE OVERNIGHT PERIOD. INCREASING DEPTH TO THE POST FRONTAL INVERSION WITHIN THIS MOISTURE LADEN AIR MASS WILL ALSO SUPPORT THE SOUTHEASTWARD EXPANSION OF MVFR/IFR STRATUS OVERNIGHT. 10 TO 15 KNOT PRE-FRONTAL SOUTHWEST FLOW VEERS TO NORTHWEST AND GRADUALLY EASES WITH THE FRONTAL PASSAGE. FOR DTW...HIGH CONFIDENCE PER RADAR TRENDS IN THUNDERSTORMS IMPACTING THE TERMINAL THROUGH 01Z. RECENT REPORTS SUGGEST GUSTS UP TO 50 KNOTS WILL BE POSSIBLE WITH THESE STORMS. TRAILING AREA OF SHOWERS AND THUNDERSTORMS WILL TEND TO FILL IN BEHIND THIS INITIAL LINE OVERNIGHT. CONSIDERABLY LESS CONFIDENCE IN THE COVERAGE OF THUNDERSTORMS WITH THAT AREA WILL PRECLUDE A DEFINED MENTION AT THIS TIME. //DTW THRESHOLD THREATS... * HIGH CONFIDENCE THUNDERSTORMS WILL THE METRO AIRSPACE THROUGH 01Z...LOW CONFIDENCE THROUGH THE REMAINDER OF THE NIGHT. * MEDIUM CONFIDENCE CEILINGS BELOW 5000 FT WILL DEVELOP OVERNIGHT. && .PREV DISCUSSION...ISSUED 352 PM EDT FRI SEP 5 2014 SHORT TERM...THIS EVENING AND TONIGHT SEVERE THUNDERSTORM WATCH 495 WAS ISSUED AROUND 3 PM AND WILL BE IN EFFECT UNTIL 9 PM THIS EVENING. RADAR/SATELLITE COMPOSITE HAS SHOWN RAPID CONVECTIVE DEVELOPMENT OVER THE LAST COUPLE OF HOURS ACROSS THE REGION. AN 18Z DTX SOUNDING SHOWED A HIGHLY UNSTABLE ENVIRONMENT OVER SE MI CHARACTERIZED BY SB CAPE OF 5200 J/KG WITH NO CAPPING INVERSION. IN FACT...THE ABUNDANCE OF LOW LEVEL MOISTURE HAS HELD 0-1KM ML CAPE AROUND 3K J/KG. DESPITE RELATIVELY WEAK DEEP LAYER SHEAR...STEEP LOW LEVEL LAPSE RATES AND VERY GOOD CAPE DENSITY WILL CONTRIBUTE TO DAMAGING WIND GUSTS AND HAIL WITH THE STRONGEST STORMS. PERIODS OF INTENSE RAINFALL CAN ALSO BE EXPECTED GIVEN THE HIGH DEGREE OF LOW LEVEL MOISTURE. SFC DEWPOINTS HAVE HELD INTO THE LOWER TO MID 70S THIS AFTERNOON. WITH TEMPS NEARING THE 90 DEGREE MARK OVER MUCH OF THE AREA...HEAT INDICES HAVE ACTUALLY ECLIPSED 95 DEGREES. THIS HEAT WILL QUICKLY WANE OVER THE NEXT FEW HOURS AS STORMS INCREASE IN COVERAGE. THE ACTUAL SURFACE COLD FRONT /EXTENDING FROM NE LOWER MI TO SRN LAKE MI AS OF 19Z/ WILL PUSH EAST OF METRO DETROIT BY 09Z. CONVERGENCE ALONG THIS FRONT AS WELL AS ENHANCED LIFT ALONG NUMEROUS PREFRONTAL TROUGH AXES WILL SUSTAIN CONVECTIVE DEVELOPMENT INTO THE EARLY EVENING HOURS. WHILE THE RISK FOR SEVERE WEATHER WILL QUICKLY WANE AFTER THE FRONTAL PASSAGE THIS EVENING...THE POTENTIAL FOR RAIN WITH EMBEDDED THUNDERSTORMS WILL PERSIST INTO THE NIGHT. GOOD DEEP LAYER MOISTURE WILL PERSIST DURING THE EVENING INTO THE OVERNIGHT AS THE MID LEVEL THETA E PLUME SLIDES ACROSS SE MI ALONG/BEHIND THE SFC FRONT. MODEL SOLUTIONS SUGGEST PWATS WILL REMAIN IN THE 1.7 TO 1.9 INCH RANGE WITH 700MB DEWPOINTS HOVERING BETWEEN +3 AND +6C. A MID LEVEL IMPULSE EVIDENT IN THE WATER VAPOR IMAGERY OVER IOWA WILL LIFT INTO LOWER MI TONIGHT. INCREASED LOW-MID LEVEL FRONTAL FORCING WILL ALSO OCCUR OVERNIGHT WITHIN THE ENTRANCE REGION OF AN UPPER JET MAX TRAVERSING THE NORTHERN LAKES. THIS WILL SUPPORT A HIGH PROBABILITY THAT SHOWERS WILL PERSIST WELL INTO THE NIGHT. GIVEN THE DEGREE OF MOISTURE...THERE IS CERTAINLY CONCERNS FOR A LITTLE MORE WIDESPREAD HEAVY RAINFALL. THE POTENTIAL THAT UPSCALE GROWTH OF EVENING CONVECTION WILL SHUNT THE BULK OF INSTABILITY SOUTH OF THE STATE MORE QUICKLY THAN MODEL SOLUTIONS SUGGEST RAISES ENOUGH PAUSE TO HOLD OFF ON ANY FLOOD WATCHES AT THIS TIME. LONG TERM... WELL-DEFINED TIGHT COLD FRONT ASSOCIATED WITH THE LOW SHEARING TOWARD JAMES BAY IS POSITIONED JUST UPSTREAM TODAY AND IS FORECAST TO CLEAR THE AREA JUST PRIOR TO THE ONSET OF THE LONG TERM PERIOD SATURDAY MORNING. DEPARTURE OF THE LOW-LEVEL MOISTURE AXIS WILL BE QUICK TO FOLLOW AS DEAMPLIFICATION OF THE LARGE SCALE FLOW ALLOWS THE ANTICYCLONE OVER THE FRONT RANGE TO RACE EAST AND AGGRESSIVELY BUILD INTO THE GREAT LAKES REGION DURING THE DAY. AS SUCH, ANY LINGERING CLOUDS OVER SOUTHEAST MICHIGAN ON SATURDAY MORNING BE QUICK TO EXIT ALLOWING FULL SUN TO BREAK OUT AREAWIDE. COLD ADVECTION WILL BE ONGOING FOR THE BALANCE OF THE DAY IN THE WAKE OF THE FRONT. H85 TEMPERATURES ARE SHOWN BY THE GUIDANCE TO TAKE A TUMBLE FROM THE 20C OBSERVED TODAY TO AROUND 8C BY TOMORROW AFTN. RESULTANT STEEP LOW-LEVEL LAPSE RATES MAY ALLOW FOR A MODEST AFTERNOON CU UP, BUT WITH DEWPOINTS FALLING QUICKLY INTO THE 40S BY EVENING, NOT EXPECTING MUCH AT ALL IN THE WAY OF COVERAGE. DESPITE NEARLY FULL SUN, HIGH TEMPERATURES WILL REACH NO HIGHER THAN THE LOW 70S WITH WIDESPREAD UPPER 40S/LOW 50S EXPECTED SATURDAY NIGHT AS CLEAR SKIES DOMINATE AND THE GRADIENT RELAXES. TRANSIENT HIGH PRESSURE WILL CONTINUE ITS QUICK TREK EASTWARD DURING THE BRIEF PERIOD OF ZONAL FLOW ALOFT ON SUNDAY. LOW-LEVEL WINDS WILL VEER TO THE WEST ACCORDINGLY ALLOWING SLIGHTLY MILDER AIR TO QUICKLY FILL BACK INTO THE REGION. THIS WILL FORCE A SLIGHT WARMUP INTO THE MID 70S FOR SUNDAY BENEATH MOSTLY SUNNY SKIES. EXTENDED FORECAST PERIOD WILL BE MARKED BY UPPER LEVEL ZONAL FLOW WITH EMBEDDED SHORTWAVES RESIDING IN THE FLOW. THESE SHORTWAVES WILL BRING CHANCES FOR SOME PRECIPITATION THROUGH THE END OF NEXT WEEK. TEMPERATURES WILL REMAIN ON THE COOLER SIDE...WITH HIGHS HOVERING IN THE LOWER 70S AND LOWS IN THE MIDDLE TO UPPER 50S. MARINE... THUNDERSTORMS WILL IMPACT THE WATERS DURING THE EVENING. THESE STORMS WILL PRODUCE ABUNDANT LIGHTNING AND LOCALIZED WIND GUSTS OF 60 MPH. HAIL AROUND AN INCH IN DIAMETER IS ALSO POSSIBLE. LIGHT TO MODERATE SOUTHERLY FLOW WILL THEN QUICKLY TURN TO THE NORTHWEST BEHIND THE PASSING COLD FRONT TONIGHT. COOL NORTHWESTERLY FLOW WILL BRING FAVORABLE CONDITIONS FOR WIND GUSTS...BUT A WEAK WIND FIELD WILL CAP GUSTS AT AROUND 20 KNOTS OVER CENTRAL LAKE HURON. WINDS WILL BRIEFLY RELAX ON SATURDAY AS HIGH PRESSURE BUILDS IN BEFORE LIGHT TO MODERATE NORTHWEST FLOW RETURNS LATE SATURDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....MR SHORT TERM...SC LONG TERM....CB/SS MARINE.......CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Sep 5, 4:21 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 421 AM EDT FRI SEP 5 2014 MIZ049-053>055-060>063-068>070-075-076-082-083-060830- HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 421 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL LIKELY BE TRIGGERED THIS AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES INTO LOWER MICHIGAN. THESE STORMS WILL BE STRONG TO SEVERE...WITH THE MOST LIKELY PERIOD FOR SEVERE WEATHER BETWEEN 2 PM AND 10 PM TODAY. THE BIGGEST THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...HAIL TO 1 INCH IN DIAMETER...AND TORRENTIAL RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING. AN ADDITIONAL ROUND OF RAINFALL WITH EMBEDDED THUNDERSTORMS IS POSSIBLE DURING THE LATE EVENING AND OVERNIGHT ALONG AND SOUTH OF THE M-59 CORRIDOR...WITH RAIN POTENTIALLY BECOMING HEAVY ONCE AGAIN. STORM MOTION TODAY AND TONIGHT WILL BE TO THE NORTHEAST AT AROUND 30 MPH. A VERY WARM AND HUMID AIRMASS WILL PRECEDE THE COLD FRONT AND THUNDERSTORMS. HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE LOW TO MID 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-060830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 421 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL LIKELY BE TRIGGERED TODAY AS AS A STRONG COLD FRONT MOVES INTO LOWER MICHIGAN. THESE STORMS MAY BECOME STRONG TO SEVERE...PARTICULARLY OVER LAKE ST CLAIR AND LAKE ERIE...WITH THE MOST LIKELY PERIOD 12 PM AND 10 PM TODAY. THE BIGGEST THREATS WILL BE DAMAGING WIND GUSTS TO 50 KNOTS...HAIL TO 1 INCH IN DIAMETER...AND TORRENTIAL RAINFALL WHICH WILL SIGNIFICANTLY REDUCE VISIBILITIES. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVERNIGHT OVER LAKE ST CLAIR AND LAKE ERIE. STORM MOTION TODAY AND TONIGHT WILL BE TO THE NORTHEAST AT AROUND 30 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. MIZ047-048-060830- MIDLAND-BAY- 421 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL LIKELY BE TRIGGERED THIS AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES INTO LOWER MICHIGAN. THESE STORMS MAY BE STRONG TO SEVERE...WITH THE MOST LIKELY PERIOD FOR SEVERE WEATHER BETWEEN 12 PM AND 6 PM TODAY. THE BIGGEST THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...HAIL TO 1 INCH IN DIAMETER...AND TORRENTIAL RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING. STORM MOTION TODAY AND TONIGHT WILL BE TO THE NORTHEAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT...DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Sep 5, 7:30 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
730 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG MANCHESTER 42.15N 84.04W
09/05/2014 WASHTENAW MI TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN. ALSO PEA SIZE HAIL.
&&
THOMPSONLocal storm report, Sep 5, 7:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
733 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 6 SW BAD AXE 43.74N 83.08W
09/05/2014 HURON MI PUBLIC
SEVERAL LARGE LIMBS DOWN ALONG WITH A FEW TREES. REPORT
VIA FACEBOOK.
&&
THOMPSONLocal storm report, Sep 5, 7:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
738 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST SALINE 42.18N 83.78W
09/05/2014 E60.00 MPH WASHTENAW MI TRAINED SPOTTER
TREE AND ROOF DAMAGE. RELAYED FROM WASHTENAW COUNTY EM
0734 PM TSTM WND DMG 1 W DEXTER 42.33N 83.90W
09/05/2014 WASHTENAW MI TRAINED SPOTTER
TWO 10 INCH DIAMETER TREES DOWN...ONE ON A VEHICLE.
RELAYED BY WASHTENAW COUNTY EM
&&
THOMPSONLocal storm report, Sep 5, 7:39 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
739 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST HOWELL 42.61N 83.94W
09/05/2014 M49 MPH LIVINGSTON MI AWOS
MEASURED AT KOZW AIRPORT
&&
THOMPSONLocal storm report, Sep 5, 7:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
742 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST 4 SSW ANN ARBOR 42.22N 83.75W
09/05/2014 M50 MPH WASHTENAW MI ASOS
MEASURED AT KARB AIRPORT
&&
THOMPSONLocal storm report, Sep 5, 7:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
746 PM EDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL SALINE 42.18N 83.78W
09/05/2014 M0.88 INCH WASHTENAW MI TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL
0738 PM TSTM WND DMG SALINE 42.18N 83.78W
09/05/2014 WASHTENAW MI TRAINED SPOTTER
NUMEROUS 2 INCH DIAMETER BRANCHES DOWN
&&
THOMPSONThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 3:27 PM EDT | Special Marine Warning | DTX | 2 hr | |
| Sep 5, 3:55 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Tuscola | 75 min |
| Sep 5, 4:22 PM EDT | Special Marine Warning | DTX | 113 min | |
| Sep 5, 4:35 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 70 min |
| Sep 5, 5:06 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 54 min |
| Sep 5, 5:42 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 63 min |
| Sep 5, 6:13 PM EDT | Special Marine Warning | DTX | 62 min | |
| Sep 5, 6:29 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Oakland | 32 min |
| Sep 5, 6:46 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 74 min |
| Sep 5, 6:54 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 31 min |
| Sep 5, 6:57 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Macomb, Saint Clair | 39 min |
| Sep 5, 7:13 PM EDT | Special Marine Warning | DTX | 92 min | |
| Sep 5, 7:14 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 46 min |
| Sep 5, 7:23 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 27 min |
| Sep 5, 7:25 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe | 80 min |
| Sep 5, 7:31 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 60 min |
| Sep 5, 7:35 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 48 min |
| Sep 5, 7:36 PM EDT | Special Marine Warning | DTX | 114 min | |
| Sep 5, 7:38 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 67 min |
| Sep 5, 7:48 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 72 min |
| Sep 5, 7:58 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 58 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.